# SDR UALA2011070503294

- Difficulty date: July 4, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,022 hours, 8,985 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 0335KPU01
- Part serial: 46
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO GET FULL REQUESTED FUEL INTO ACFT (UNABLE TO FUEL ABOVE 82,900).  RERACKED PROCESSOR AND RESET CB'S OPENED.   RESET NO HELP.  BOTH RIGHT REFUEL VALVES INOPERATIVE.  REPLACED INTEGRATED REFUEL PANEL PER AMM.  REPLACED FUEL QTY PROCESSOR UNIT.  REFUEL VALVES WORKED OKAY.
